Zantac and Gyno?!

  1. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1454
    Level
    37
    Lv. Percent
    30.61%
    Achievements Activity ProPosting Pro

    Zantac and Gyno?!


    From fizler over at BB.com: he said he has gyno and has been taking Zantac for 4 years now, seems odd to me also. Here are some links he provided:

    http://www.gastrosite.com/physician/zantac/za615saf.htm

    http://www.rxlist.com/cgi/generic/ranit_ad.htm

    Anyone know why rantidine would cause this?

  2. New Member
    Jay Mc's Avatar
    Join Date
    Apr 2003
    Posts
    228
    Rep Power
    256
    Level
    12
    Lv. Percent
    85.1%

    However, occasional cases of gynecomastia, impotence, and loss of libido have been reported in male patients receiving ranitidine HCl, but the incidence did not differ from that in the general population.
    Sounds to me like he was just doomed to get it. According to that link the drug DOES NOT cause gyno at an increased rate. I don't see how an H2 recepotor antagonist would have any effect on estrogen levels or gyno...that one link even says it has no neurosecretory properties...Its all about Occam's razor...why look for a contrived explanation when a more likely obvious one is available...

    J
  3. Senior Member
    scotty2's Avatar
    Join Date
    Oct 2002
    Age
    41
    Posts
    1,138
    Rep Power
    717
    Level
    26
    Lv. Percent
    71.18%
    Achievements Posting Pro

    I would think one would have to be genetically predisposed to gyno. Or, would already have a mild case. I don't see where the use of this substance could cause gyno without those pre-existing conditions.
    •   
       

  4. Advanced Member
    Sheesh's Avatar
    Join Date
    Dec 2002
    Posts
    516
    Rep Power
    404
    Level
    23
    Lv. Percent
    86.46%

    There is no way it could've caused it IMHO...

    From the first link
    Incidence of gynecomastia, impotence, and loss of libido does not differ from that in the general population
    From the second link...

    However, occasional cases of gynecomastia, impotence, and loss of libido have been reported in male patients receiving ranitidine HCl, but the incidence did not differ from that in the general population.
    Both of these say that it DOESN'T have anything to do with gynecomastia. That guy over at BB.com needs to learn how to read the fine print...

Similar Forum Threads

  1. pct and gyno ??
    By kojie in forum Anabolics
    Replies: 16
    Last Post: 08-05-2004, 09:50 AM
  2. M1T and Gyno
    By hulkster in forum Anabolics
    Replies: 28
    Last Post: 07-15-2004, 06:01 PM
  3. hard nipples and gyno
    By chessmaster in forum Anabolics
    Replies: 3
    Last Post: 06-23-2004, 02:13 AM
  4. 500mgs 4ad and gyno??
    By swoleup in forum Anabolics
    Replies: 5
    Last Post: 01-24-2004, 12:02 AM
  5. t4 and gyno chances
    By corteztk1982 in forum Anabolics
    Replies: 1
    Last Post: 11-23-2003, 03:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in